RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1994, Volume 6, Issue 3, Pages 141–160 (Mi aa456)  

This article is cited in 4 scientific papers (total in 5 papers)

Research Papers

Parabolic equations generated by symmetric functions of the eigenvalues of the Hessian or by the principal curvatures of a surface. I. Parabolic Monge-Ampére equations

N. M. Ivochkina, O. A. Ladyzhenskaya

St. Petersburg State University of Architecture and Civil Engineering

Full text: PDF file (1811 kB)

English version:
St. Petersburg Mathematical Journal, 1995, 6:3, 575–594

Bibliographic databases:

Received: 31.01.1994

Citation: N. M. Ivochkina, O. A. Ladyzhenskaya, “Parabolic equations generated by symmetric functions of the eigenvalues of the Hessian or by the principal curvatures of a surface. I. Parabolic Monge-Ampére equations”, Algebra i Analiz, 6:3 (1994), 141–160; St. Petersburg Math. J., 6:3 (1995), 575–594

Citation in format AMSBIB
\Bibitem{IvoLad94}
\by N.~M.~Ivochkina, O.~A.~Ladyzhenskaya
\paper Parabolic equations generated by symmetric functions of the eigenvalues of the Hessian or by the principal curvatures of a~surface. I.~Parabolic Monge-Amp\'ere equations
\jour Algebra i Analiz
\yr 1994
\vol 6
\issue 3
\pages 141--160
\mathnet{http://mi.mathnet.ru/aa456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301835}
\zmath{https://zbmath.org/?q=an:0839.35060|0820.35083}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 3
\pages 575--594


Linking options:
  • http://mi.mathnet.ru/eng/aa456
  • http://mi.mathnet.ru/eng/aa/v6/i3/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wang, RH, “An improvement of a result of Ivochkina and Ladyzhenskaya on a type of parabolic Monge-Ampere equation”, Chinese Annals of Mathematics Series B, 18:4 (1997), 405  mathscinet  zmath  isi
    2. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Songzhe, L, “Existence of solutions to initial value problem for a parabolic Monge-Ampere equation and application”, Nonlinear Analysis-Theory Methods & Applications, 65:1 (2006), 59  crossref  mathscinet  zmath  isi
    4. Huang, QB, “On a priori C-1,C-alpha and W-2,W-p estimates for a parabolic Monge-Ampere equation in the Gauss curvature flows”, American Journal of Mathematics, 128:2 (2006), 453  crossref  mathscinet  zmath  isi
    5. Ren, CY, “The first initial-boundary value problem for fully nonlinear parabolic equations generated by functions of the eigenvalues of the Hessian”, Journal of Mathematical Analysis and Applications, 339:2 (2008), 1362  crossref  mathscinet  zmath  adsnasa  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:370
    Full text:140
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019